The disadvantage of using Aspirin

After talked briefly about the advantage of using aspirin in the previous paragraph. I am going to talk a bit about the negative impacts which aspirin can bring to us after we took it.

First, the gastrointestinal tract symptom. This is one of the most common seen negative reaction after the patients taking aspirin. Some of the patients will experience Nausea and Vomiting (N and V) or the pain or uncomfortable of their venter superior and so on. These happened because when they took aspirin which is an acid it stimulates the Gastric Mucosa. If the patient uses aspirin for a long-term, it can cause the damage of the Gastric mucosa, therefore, it will cause the Gastric ulcer and the Gastrorrhagia. In order to avoid this happens the doctors always advise their patients to take the drug after meals or with Antacid drugs.

Second is the Anaphylaxis. Some of the patients may experience erythema, acute circumscribed oedema, asthma and so on. All these happen is because aspirin restrains the production of prostaglandin and also due to the effect which aspirin brought to the immune system.

Third one, the Central Nerve system might get affected as well. However, this kind of effect only appears after bug amount of drug has been taken; this effect also called Salicylism. It normally appears as a headache, dizzy, tinnitus, or the decreasing of the hearing and listening ability. If the amount has been taken is too big the delirium will happen; but once the patients are experiencing these untoward effects, we do not need to worry too much, for after 2,3 days of stopping using the drug they will fully recover just by themselves.

Here comes the most significant downside of Aspirin, the damage of the liver. This kind of damage is normally due to the intake of a big portion. The effect of the damaging will not show out immediately instead it will appear after a few months followed by the treatment, usually, part of the patients cannot feel anything even though their liver has been damaged already, but some of them will start to feel tenderness or uncomfortable in their midriff. The good news for this is this symptom is reversible the patients will roughly take 1 month to recover.

Last but not least is the Reye’s syndrome. This syndrome normally happens in children when they have been treated aspirin on the wrong occasion. Reye’s syndrome is an Acute encephalopathy and fatty infiltration of liver (normally can be detected by ultrasound, if the entire liver showed increased echogenicity, indicating fatty infiltration of the liver) syndrome. However, we have not found out the cause of disease yet. Some of the studies say the Reye’s syndrome is related to the virus which appears in the patient’s body already; the salicylic acid decomposed from aspirin; or outlier virus. Each fact effects each other and finally cause the problem. Owning to this Syndrome, doctors are really careful at using aspirin in the clinical environment when it comes to virus flu.

There are some other disadvantages come up when you are taking aspirin for a long term. When you took Aspirin for a long time the biggest disadvantage will be the bleeding of the inside of stomach and brain, this risk is proportionating to the age of the patients, the older the patient is the higher the risk of bleeding will be.